# SDR F3LA2008100600659

- Difficulty date: October 4, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED FLOOR PANEL 262FF IS CORRODED ON UPPER AND LOWER SURFACE.  MAINTENANCE REMOVED FLOOR PANEL AND INSTALLED SERVICEABLE PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 53-42-12-400-002.
